Our team of medical experts are ready to help

Your questions answered


Christine asked...

My 18 year old sister was diagnosed with acute myeloid leukemia and half a month ago had a bone marrow transplant.

My 18 year old sister was diagnosed with acute myeloid leukemia and half a month ago had a bone marrow transplant. I observed that her skin and eyes have turned yellow. What can I do for her?

  • mother-thermometer-doctor-at-hand

    Do you need to see a GP ASAP?

     

    Would you like to speak with a doctor by video or phone at a time that suits you?

    Our Doctor@Hand service, delivered by Doctor Care Anywhere, offers a doctor appointment by video or phone at a time that suits you.


The answer

Yellow skin and eyes is known as jaundice and has many different causes. I think the best thing you could do for your sister is to inform her GP of this appearance in case he or she feels that it needs further investigation. It may be a known side-effect of the chemotherapy but it is best to check as a matter of urgency.

Newsletter sign up


Sign up to our monthly newsletter, Better Health, to receive our latest health and wellbeing updates.


Sign up to newsletter